Vol 8, No 1 (2010)

April

Table of Contents

Articles

Some Results on Generalized Sasakian-Space-Forms PDF
U.C. De, Avijit Sarkar 1 - 10
Generalized Difference Sequence Spaces Defined by Orlicz Functions and their Kothe-Toeplitz and Null Duals PDF
Hemen Dutta 11 - 19
On the Graph Relabeling Problem PDF
Geir Agnarsson, Raymond Greenlaw, Sanpawat Kantabutra 21 - 42
Common Fixed Point Theorems in F-complete Topological Spaces PDF
K. P. R. Sastry, G. V. R. Babu, M. L. Sandhya 43 - 50
Pseudo-Differential Operators associated with Bessel Type Operators - I PDF
B. B. Waphare 51 - 62
Approximation of Common Fixed Points for a Finite Family of Uniformly Quasi-Lipschitzian Mappings in Banach Spaces PDF
Yuchao Tang, Jigen Peng 63 - 71
Free Vibration Analysis of Waves in a Microstretch Viscoelastic Layer PDF
Rajneesh Kumar, Geeta Partap 73 - 102
Eulerian Glued Graphs PDF
V. Boonthong, P. Putthapiban, P. Chaisuriya, P. Pacheenburawana 103 - 109
Analysis of Greens Function and Influence Function in Fluid Saturated Porous Medium Underlying a Inviscid Fluid Layer PDF
Rajneesh Kumar, Sanjay Kumar, Aseem Miglani 111 - 127
Lorentzian Helicoids in Three Dimensional Heisenberg Group PDF
Essin Turhan, Gulden Altay 129 - 140
Starlikeness and Subordination of Two Integral Operators PDF
B.A. Frasin, B.S. Keerthi, V.G. Shanthi, B.A. Stephen 141 - 148
On the Bessel Ultra-Hyperbolic Heat Equation PDF
Aziz Saglam, Huseyin Yildirim, Mehmet Zeki Sarikaya 149 - 159
Graded Modules which Satisfy the Gr-Radical Formula PDF
S. Ebrahimi Atani, F. Esmaeili Khalil Saraei 161 - 170
On the Almost Sure Convergence Rates for Pairwise Negative Quadrant Dependent Random Variables PDF
Guo-dong Xing 171 - 184
Some Conditions on Non-Normal Operators which Imply Normality PDF
M.H.M. Rashid 185 - 192
Some Remarks on a Common Fixed Point Theorem in Fuzzy Metric Spaces PDF
Dorel Mihet 193 - 196
A Numerical Study of Two Coordinates for Energy Balance Equations by Wave Model PDF
W. Wannawong, U.W. Humphries, P. Wongwises, S. Vongvisessomjai, W. Lueangaram 197 - 214


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|